# SDR HEEA063049

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000466915
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AH FLAG INTERMITTENTLY DISPLAYS SLOW TO ERECT.
